Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Taking indral can i stop it suddenly

Premium Questions

doctor1 MD

Dear dr I need to stop taking indral 10 mg i take it twice a day beacuse it drecrease my sex drive how to stop it ...

doctor1 MD

I am thinking of stopping Avonex injextions after taking them for 10 years. Can I just quit? ...

doctor1 MD

is having higher blood pressure ranging from 130/70 to 140/90. for that she is taking Indral . she is passing through Manopose period too.Can you Pls. guide me .Thanks ...

doctor1 MD

how do I stop taking amytriptylin? I think I can't just quit suddenly ...

doctor1 MD

My wife passed away from Cancer 3 days ago, I totally ceased taking my metoporal and lisinoprol, what can and will happen if I dont continue taking these ...

Public Forum Discussions

doctor1 MD

hello I have a prescription for escitalopram 10 mg tablets (in hopes it would help hot flashes - which it has not) and since it is not working I m wondering if I can just stop the medication or do I ...

doctor1 MD

of them after 10 days as I arranged to get some supply by then. For 10 days, can I take only natrilam 5 mg .... Will that be safe to stop taking tazloc suddenly for 10 days? ...

doctor1 MD

am not taking this medication or any other medication since last 18 months.I have stopped taking this medication suddenly.can you please. Tell me what are the problems I am going to face in future have I done ...

doctor1 MD

the side effects listed for the drug. What happens if I suddenly stop taking the drug for the next 3 or 4 ...I am taking one 0.05 mg. levothyroxin pill each morning for several months. I am experiencing ...

doctor1 MD

My wife is suffering with sudden headache during her periods. Generally she use to have headache in pre menstural cycle. This time she is facing in between the cycle. Also her bleeding stopped on third ...

doctor1 MD

Hi I am on metoprolol 12.5 mg 2 x a day for svt. I have been on it since aug 2012 due to all of the stress my family was put under in the summer. I want to stop it but am afraid to. Is it safe? My doctor ...

doctor1 MD

months now. She is taking following medicine: primox indral10 oliza 2.5 zapiz0.25 But still she feels ... recovery. i will be really thankful to you ...

doctor1 MD

Hi, I am looking for information on side affects from stopping a anti depressant suddenly?? I think ... in behaviour. I am not sure what the side affects to stopping this drug can do? ...

doctor1 MD

attacks would not stop i can not get the fear of sudden death out my mind because my sister had the same ...hello i am 31 year old male i am at the moment on trt inject 1ml biweekly i also take hydoxyzin50mg ...

doctor1 MD

I was taking Abilify for 34 days and stopped taking the 4 days ago. withdrawal symptoms: nausea ... vision. should I have gradually taken myself off the med. when I saw my dr. Monday, she didn t think I ...

Mobile Questions and Answers

doctor1 MD

Yes it can be stopped suddenly. Thanks

doctor1 MD

its a anti depressent,Withdrawal symptoms can occur when this medicine is suddenly stopped. tapering should be from psychiatrist.

doctor1 MD

Hi dear, paroxetine tablet has short half life so you can not stop it sudden. consult your doctor and gradual decrease it. In what dose paroxetine you are taking? Thank you